New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

bet123
New Member


Date Joined Dec 2004
Total Posts : 1
   Posted 12/14/2004 1:39 PM (GMT -7)   
hello,
im just wondering if anyone out there has had any luck on effexor. ive tried a few different things but i experienced awful side effects.
thanks!

Crazy4Hobbits
New Member


Date Joined Oct 2004
Total Posts : 13
   Posted 12/16/2004 9:16 PM (GMT -7)   

Hey, bet123!

   Yep, I'm on Effexor.  In my experience it works amazingly well, but there are some side effects (tiredness, strange dreams, etc.). My doctor says the side effects will go away, but I haven't been on it long enough to find out if that's true. I can tell you that it helps with the depression amazingly. The old thoughts just stop coming. It's really a decision of what's worse: the problem, or the side effects. For me it's the problem, but you know how these things are--it's different for everyone.

Good Luck,

Crazy4Hobbits 


ohboy
New Member


Date Joined Dec 2004
Total Posts : 2
   Posted 12/25/2004 10:09 PM (GMT -7)   
I have only been on effexor for two months (my first med) I can't stand the dreams and because i over sleep as it is i find it hard to cope. Sometimes i'm very irritable more so than usual but i don't know if that's me or the effexor. I don't know what to do from here. I'm looking at going off of it, my doc asked if i wanted something else but i'm nervous about trying other meds too. I can say i do feel better and i tried to hold out but i can't. Good luck let me know how it goes for you.

Crazy4Hobbits
New Member


Date Joined Oct 2004
Total Posts : 13
   Posted 1/7/2005 4:13 PM (GMT -7)   
I was having problems with the tiredness at first too, so I started weaning off, but then I got depressed again. I decided the depression was worse than being tired, and now the side effects are almost gone and I feel really good. Two months is a little long, though--maybe you should try something else. Good luck with whatever you do!

Jeannie143
Veteran Member


Date Joined Apr 2004
Total Posts : 6056
   Posted 1/8/2005 11:44 AM (GMT -7)   
My doctor prescribed effexor for me and forgot to stop my zoloft at the same time... I went into seratonin overload and THAT was really wierd! Had some really bad paranoid episodes and my dr. sent me to a shrink for evaluation. As the psychiatrist explained it -turns out that the effexor on top of the zoloft suppressed my 'normal' brain and allowed my inner 'bird brain' to emerge.(LOL! Really!) Bird brain is kind of like when you watch a chicken peck in a farmyard... they eat a bit and then take a quick look all around for predators... eat...look... Always on alert. The seratonin overload put my brain on high alert for problems... causing me to be paranoid. Went away after I quit the effexor - took about a week. Now I'd like to try it without my zoloft, but the zoloft is one of my best friends... I'll have to wait until early spring when the wedding business calms down (I make cakes.)

Have you all tried taking your effexor at night so the tiredness side effect can help you sleep? That's what I do with my zoloft... Pharmacist told me to do that.

Anyway, as my doctor said, "Be alert! The world needs more lerts!!!"
~ Jeannie

"As one goes through life one learns if you don't paddle your own canoe you don't move."
-Katherine Hepburn

New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, December 06, 2016 5:19 AM (GMT -7)
There are a total of 2,733,417 posts in 301,117 threads.
View Active Threads


Who's Online
This forum has 151256 registered members. Please welcome our newest member, Monkeyjungle.
228 Guest(s), 3 Registered Member(s) are currently online.  Details
Tagier, tickbite666, fightUC


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer